# SDR TRAX200800455

- Difficulty date: March 21, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7304
- Aircraft time: 22,380 hours, 18,649 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Doubler
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAR - 7006 - RIGHT BATT RIB CRACKED.  UPON FURTHER EVALUATION, FOUND RIGHT BATT RIB PREVIOUS REPAIR DOUBLER TO BE CRACKED.  REMOVED CRACKED REPAIR DOUBLER FROM RIGHT BATT RIB & DUPLICATED SERVICEABLE REPAIR DOUBLER FROM P/N S6144-4 .063 IAW REO 601R-57-51-046.  INSTALLED SERVICEABLE REPAIR DOUBLER IAW REO 601R-57-51-046.  SUPPLEMENTAL SDR CLOSED 4/3/08.
